InternationaleJournals

A Theorem on Summability of Infinite Series

1B.P.Padhy, 2Dattaram Bisoyi, 3Mahendra Misra and  4U.K.Misra

1Dept. of Mathematics, Roland Institute of Technology, Golanthara-761008, Odisha, India. e-mail: iraady@gmail.com

2Dept. of Mathematics, L.N.Maha Vidyalaya, Kodala, Ganjam, Odisha, India. e-mail: dbisoyi2@gmail.com

3Dept. of Mathematics, Binayak Acharya College, Berhampur, Odisha, India e-mail: mahendramisra@2007.gmail.com

4Dept. of Mathematics, National Institute of Science and Technology, Pallur Hills -761008, Odisha, India. e-mail: umakanta_misra@yahoo.com

ABSTRACT

In this paper we have proved a theorem on Summability.

Keywords: Summability,  Summability,, Summability.

2010-Mathematics subject classification: 40D25

 

 

 

 

 

 

 

International eJournal of Mathematical Sciences, Technology and Humanities

Volume 4, Issue 1, Pages:  1210 - 1221